# SDR KCSA201309200087

- Difficulty date: September 20, 2013
- Submitted: September 21, 2013
- Operation: Air carrier
- Aircraft: N792CK
- Make and model: Boeing 747212F
- Aircraft serial: 24177
- Aircraft time: 81,826 hours, 15,350 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON OTBD SKIN BETWEEN REPAIR DOUBLER AND FIRESHIELD CHAFED AT NAC. STA. 235.0 TO 236.0.
